Czechoslovak Mathematical Journal

Vol. 67, No. 1, 2017 · Contents


Junfeng Liu:
On invariant subspaces for polynomially bounded operators
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0459-14

Marek T. Malinowski, Ravi P. Agarwal:
On solutions set of a multivalued stochastic differential equation
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0072-15

Khadra Bouanane, Abdelhafid Berrachedi:
4-cycle properties for characterizing rectagraphs and hypercubes
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0227-15

Sen Ming, Han Yang, Zili Chen, Ls Yong:
The Cauchy problem for the liquid crystals system in the critical Besov space with negative index
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0249-15

Fethi Bouzeffour, Hanen Ben Mansour, Ali Zaghouani:
Deformed Heisenberg algebra with reflection and $d$-orthogonal polynomials
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0358-15

Yaning Wang:
Minimal Reeb vector fields on almost Kenmotsu manifolds
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0377-15

Elham Tavasoli, Maryam Salimi:
Relative Gorenstein injective covers with respect to a semidualizing module
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0379-15

Maysam Maysami Sadr:
On the quantum groups and semigroups of maps between noncommutative spaces
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0393-15

Zhinan Xia:
Pseudo almost periodicity of fractional integro-differential equations with impulsive effects in Banach spaces
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0398-15

Nijjwal Karak:
Generalized Lebesgue points for Sobolev functions
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0405-15

Mojgan Afkhami, Kazem Khashyarmanesh, Zohreh Rajabi:
Some results on the annihilator graph of a commutative ring
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0436-15

Dariusz Idczak:
Functions of finite fractional variation and their applications to fractional impulsive equations
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0455-15

Cornelia-Livia Bejan, Şemsi Eken:
A characterization of the Riemann extension in terms of harmonicity
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0459-15

Mehmet Çelik, Yunus E. Zeytuncu:
Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0471-15

Feng Liu, Suzhen Mao:
On the regularity of the one-sided Hardy-Littlewood maximal functions
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0475-15

Yayuan Xiao:
Boundedness of para-product operators on spaces of homogeneous type
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0536-15

Yunhee Euh, Jeong Hyeong Park, Kouei Sekigawa:
A curvature identity on a 6-dimensional Riemannian manifold and its applications
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0540-15

Byung Hak Kim, In-Bae Kim, Sadahiro Maeda:
A characterization of a certain real hypersurface of type $({\rm A}_2)$ in a complex projective space
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0546-15

Alexander E. Patkowski:
On the $q$-Pell sequences and sums of tails
First published on February 24, 2017 as doi: 10.21136/CMJ.2017.0550-15


[Contents of Czechoslovak Mathematical Journal]